Sh:462

Bib entry
@article{Sh:462,
 author = {Shelah, Saharon},
 title = {{$\sigma$-entangled linear orders and narrowness of products of Boolean algebras}},
 journal = {Fund. Math.},
 fjournal = {Fundamenta Mathematicae},
 volume = {153},
 number = {3},
 year = {1997},
 pages = {199--275},
 issn = {0016-2736},
 doi = {10.4064/fm-153-3-199-275},
 mrclass = {03E05 (03E35 04A20 06A07 06E05)},
 mrnumber = {1467577},
 mrreviewer = {Pierre Matet},
 doi = {10.4064/fm-153-3-199-275},
 note = {\href{https://arxiv.org/abs/math/9609216}{arXiv: math/9609216}},
 arxiv_number = {math/9609216}
}